# SDR SWIA2021062258866

- Difficulty date: April 9, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING TOP SKIN PANEL 540BT HAS FRETTING CORROSION ON LANDING.    (C-CHECK - RO 6/19/21) /  REMOVED CORROSION FROM LH WING TOP PANE 540BT LANDING REF CRJ 200 SRM 51-21-06.  FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 57-21-31. MEASURED THICKNESS .198. ORIGINAL THICKNESS .200 REF DRAWING 601R10042 REV-U. MATERAL LOSS .002 MAX ALLOWED ZERO.  COMPLIED WITH REO 601R-57-21-3462 REV-- DATED 2021-04-26. AND RESTORED FINISH REF CRJ-200 SRM 51-25-06
